Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Off Accutane,and side effects driving me nuts marktran

Posted by Phillipa on August 25, 2008, at 19:51:57

In reply to Re: Off Accutane,and side effects driving me nuts, posted by marktran on August 25, 2008, at 19:00:43

But you've noticed an improvement right? If it lasts longer than a month or think of acting on impulse get to an ER . Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:Phillipa thread:848096
URL: http://www.dr-bob.org/babble/psycho/20080810/msgs/848306.html